Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

High ESR and CRP rate, rash on forehead, chest, back, zyrtec, fever, loose stool, high blood pressure

I have a high ESR and CRP rate. (I do not have the exact numbers, however, this is what the person who called and told me my blood test results advised me this morning. I have a rash on my forehead , chest and back that has not gotten better with zyrtec or other types of medications (ongoing for 6 months). In addition, I have been very fatigued, have been running a low grade fever (around 100 degrees) off and on. I have been having bowel problems (very loose stools) for quite some time. 41 year old female. Blood pressure has also been elevated. Any ideas?
Asked On : Fri, 11 May 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Blood test result and rashes es are not related.Go for stool examination. They may be allergic or her pic. Get them examined by doctor.You need to be investi gated for hypertension. Doctor after going through report and examination will advise you proper treatment.
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor